# SDR ABXA20121019281

- Difficulty date: October 19, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111T10035
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON THE REAR SPAR WEB 3 INCHES FROM THE TOP.  LOCATED AT STA 955 LEFT LBL 79.  REMOVED CORROSION IAW B767-200 SRM 57-10-10 FIGURE 101.  BLENDOUTS EXCEEDED PUBLISHED LIMITS AREA REPAIRED IAW REA B657-60346MR, ACFT WAS GROUNDED.
